# SDR 2006UALA00295

- Difficulty date: February 18, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN STA 663 FRAME CRACKED AT STR 2R & 1R.  *S/D*  REMOVED CRACKS ACCOMPLISHED HFEC INSPECTION VERIFIED DAMAGE REMOVED, FABRICATED REPAIR ANGLE AND STRINGER STRAPS AND INSTALLED PER SRM 53-00-07.
